I started taking Adrenal glandulars (http://www.vitaminshoppe.com/store/en/browse/sku_detail.jsp?id=NZ-7003) for my Adrenal fatigue and Probiotics (http://drohhiraprobiotics.com/) for my IBS close to 2 years ago. About 3 months ago I ran out and stopped taking it until 2.5 weeks ago. Since then I've been having a mix loose stools and constipation and currently my stomach just doesn't feel right and my appetite is low. I take 3 glandular pills a day with meals and 2 probiotics a day (1 before breakfast and 1 before bed).
I will also mention that my wife just got over a 24 hour bug 8 days ago, but she experienced violent throwing up and diarrhea, which I have not had. Additionally, my wine drinking has picked up a little over the past month because of vacations, summer parties, work gatherings, etc. My consumption probably went from an average of 3-4 glasses a week to 8-10 glasses per week, which still doesn't seem over the top over the course of a week. I mention these things, because they are the only other changes in my life over the past few weeks, besides the gladular and probiotic supplements, that I can think might be causing these stomach issues.
Can the supplements be the cause of my stomach issues? Is it my body telling me I no longer need the Adrenal/Thyroid Support and is the probiotic causing bacteria overgrowth?
asked byhemanvt (5773)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on July 23, 2012
at 03:05 AM
Probiotics cause me trouble, and I have IBS/overgrowth. If your motility is impaired, then your cleaning waves are impaired, and this is where taking probiotics makes less sense, because theres nothing much to stop them setting up camp in the intestine, rather than the bowel, where they are supposed to live. That one I reckon is worth stopping to see if you get better. If not, you can start again..
Alcohol never sat well with my digestive issues either.
I dont know much about Adrenal glandulars tho..
on July 22, 2012
at 10:57 PM
What makes you think you have/had adrenal fatigue? Did you not think it was better in 2 years? I'd suggest you stop diagnosing and treating yourself and see a Naturopath. Glandulars are a medication and you can cause harm by taking them when you don't need them.